ANALYSIS ON NON-UNIMODULAR LIE-GROUPS

被引:0
作者
VAROPOULOS, NT
机构
来源
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE | 1987年 / 305卷 / 16期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:717 / 719
页数:3
相关论文
共 50 条
[41]   AUTOMATING NON-UNIMODULAR LOOP TRANSFORMATIONS FOR MASSIVE PARALLELISM [J].
XUE, JL .
PARALLEL COMPUTING, 1994, 20 (05) :711-728
[42]   M-traces in (Non-Unimodular) Pivotal Categories [J].
Geer, Nathan ;
Kujawa, Jonathan ;
Patureau-Mirand, Bertrand .
ALGEBRAS AND REPRESENTATION THEORY, 2022, 25 (03) :759-776
[43]   PROPERTIES OF NON-CONNECTED REDUCTIVE LIE-GROUPS [J].
BOUAZIZ, A .
JOURNAL OF FUNCTIONAL ANALYSIS, 1987, 70 (01) :1-79
[44]   ON REPRESENTATIONS OF REDUCTIVE NON-CONNECTED LIE-GROUPS [J].
BOUAZIZ, A .
MATHEMATISCHE ANNALEN, 1984, 268 (04) :539-555
[45]   LIE-ALGEBRAS AND LIE-GROUPS [J].
SERRE, JP .
LECTURE NOTES IN MATHEMATICS, 1992, 1500 :R3-&
[46]   ON THE CHARACTERS OF NON-CONNECTED REDUCTIVE LIE-GROUPS [J].
BOUAZIZ, A .
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 1985, 301 (04) :93-96
[47]   Operator-Valued Continuous Gabor Transforms over Non-unimodular Locally Compact Groups [J].
Arash Ghaani Farashahi .
Mediterranean Journal of Mathematics, 2017, 14
[48]   Non-unimodular reductions and N=4 gauged supergravities [J].
Petropoulos, P. M. .
FORTSCHRITTE DER PHYSIK-PROGRESS OF PHYSICS, 2008, 56 (7-9) :752-760
[49]   M-traces in (Non-Unimodular) Pivotal Categories [J].
Nathan Geer ;
Jonathan Kujawa ;
Bertrand Patureau-Mirand .
Algebras and Representation Theory, 2022, 25 :759-776
[50]   REGULAR REPRESENTATION OF A NON-UNIMODULAR LOCALLY COMPACT GROUP [J].
DUFLO, M ;
MOORE, CC .
JOURNAL OF FUNCTIONAL ANALYSIS, 1976, 21 (02) :209-243